# SDR HEEA078732

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 2,463 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009807101
- Part serial: B34500103
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO HAS WORN UPPER BEARING. TO BE SENT TO VENDOR FOR REPAIR.
